I have been on the cath-table 5 times each time I have had the same reaction post-op …
• rashes spots or hives on my arms ( goes way in a few Days)
• Severe rash on my inner legs and buttocks (goes away in 5 days)
• Around two weeks post-op the skin on both hands completely peels off ( takes additional two weeks to finish, once started)
Prior to my last cath.. I was given IV Benadryl… It did not work…. Same reactions. My cardiologists seem baffled. Does anyone else have any thoughts or suggestions?
this seems obvious so it's probably not true, but I'll post it anyway just in case: are you given heparin or any other anticoagulant during the cath? Heparin is gotten usually from pig intestines or lungs. Some other types are synthetic.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.